Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 12, 2021, 3:44 PM EDT for Madison County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2021, 3:44 PM EDT (19:44 UTC)
- Expired
- Jun 12, 2021, 4:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Madison County, GA
The radar
The Greer radar (KGSP), 117 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted.
948
WWUS82 KFFC 121944
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Sat Jun 12 2021
GAZ027-122015-
Madison GA-
344 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 415 PM
EDT...
At 344 PM EDT...a strong thunderstorm was near Danielsville...moving
south at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danielsville, Comer and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3421 8309 3417 8310 3415 8306 3412 8305
3411 8303 3410 8304 3409 8302 3402 8310
3405 8313 3403 8317 3409 8327 3421 8324
3422 8308
TIME...MOT...LOC 1944Z 359DEG 14KT 3418 8316
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:29 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 12, 3:29 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 329 PM EDT Sat Jun 12 2021 .SHORT TERM /Tonight through Sunday Night/... Impulse on SW extent of upper low will continue to aid convective forcing this afternoon into evening as it pushes SEWD. While weakly sheared, the destabilization with this feature will allow for scattered to numerous storms with isolated strong to severe development. Strong to damaging winds is main threat from multicell clusters or wet microbursts given the still high PWATs. We finally get a push of some drier air ahead of some weak NW flow aloft for Sunday so pops/precip coverage look to be decently lower, but still have slight to low end chance across northern majority of area and some higher chances for parts of central GA. Temps look to be slightly lower for Sunday afternoon, but should still make it to the upper 80s for most locations. Baker && .LONG TERM /Monday through Saturday/... Long term forecast continues to show relief from frequent diurnal storm activity and a return to a more dry weather pattern. Extended forecast models are in good agreement over the next week with a large ridge of high pressure positioned over the western US and broad trough over the Northeast. Expect this trough to dig down the east coast late Monday, dragging a cold front through Georgia. Models continue to show a slow progression with the front through the state with a little assistance from another shortwave to push it through on Wednesday. Highest rain chances Monday will generally be south of I-20 - along and south of the front, and low-end PoPs over far central/south Georgia Tuesday and Wednesday. Although there will be a marked humidity change through midweek over much of the area, by Friday another trough will usher back in the higher dew points and precip chances. Temperatures will be warmest Monday and Tuesday ahead of the front. Highs will largely be in the 90s each day, with muggy lows Monday morning around 70 and above. By Tuesday morning should start seeing a little cooler morning low temperatures. Near normal temperatures are expected mid week with pleasant morning lows and highs in the 80s Wednesday and Thursday. Warming temperatures return for the weekend. There continues to be a suggestion of a tropical low in the Gulf by Friday/Saturday, but with a good amount of uncertainty yet, will have to continue watching. 31 && .AVIATION... 18Z Update... Mainly 3500-5000 ft cu deck this afternoon with isolated to scattered showers and TSRA development. Have tempo TSRA until 21/22z though could linger later esp for southern sites. Some MVFR cigs could build into most sites Sunday morning. Shower and TSRA chances are lower for Sunday, though may be high enough to warrant prob30 TS at some locations. Winds mainly NW 8-10 kts with higher and more VRB from any TSRA or outflows. Wind shift to NE after 05z for KATL. //ATL Confidence...18Z Update... Medium on extent of MVFR cigs Sunday morning and Sunday afternoon precip coverage. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 68 88 70 93 / 50 20 10 20 Atlanta 70 88 71 92 / 30 20 10 20 Blairsville 63 83 65 87 / 20 30 20 10 Cartersville 67 89 69 91 / 20 20 10 10 Columbus 70 91 71 93 / 40 30 20 30 Gainesville 68 86 70 90 / 30 30 20 20 Macon 68 89 69 94 / 60 30 10 30 Rome 68 91 70 93 / 20 10 10 10 Peachtree City 68 88 69 92 / 40 20 10 20 Vidalia 71 87 71 92 / 70 60 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....31 AVIATION...Baker
Hazardous weather outlook, Jun 12, 11:03 AM EDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1103 AM EDT Sat Jun 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1103 AM EDT Sat Jun 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Thunderstorms will be possible this afternoon into evening across North and Central Georgia. A few strong to severe storms are possible, especially across central Georgia, with strong to damaging wind, heavy rain, and frequent lightning being the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There will be a chance of thunderstorms across North and Central Georgia Sunday, then mainly confined to parts of central Georgia Monday through Wednesday. Thunderstorms will again be possible across North and Central Georgia on Friday. The greatest chance will be during the afternoon and evening hours. A few stronger thunderstorms cannot be ruled out on any of these days, however no organized or widespread severe weather is expected. The primary threat from any thunderstorms will be frequent lightning, gusty winds and brief heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jun 12, 2:01 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 PM EDT Sat Jun 12 2021
GAZ044-053-054-121830-
Fayette GA-Coweta GA-South Fulton GA-
201 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTHEASTERN COWETA AND
SOUTH FULTON COUNTIES UNTIL 230 PM EDT...
At 201 PM EDT...a strong thunderstorm was over Palmetto, or 12 miles
northwest of Fayetteville...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Fayetteville, Peachtree City, East Point, Union City, Fairburn,
Tyrone, Palmetto, Senoia, Turin, Chattahoochee Hills, Cannongate,
Sandy Creek and Campbellton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3363 8475 3362 8474 3365 8471 3366 8466
3368 8465 3368 8464 3373 8460 3357 8446
3355 8446 3355 8444 3350 8442 3348 8439
3345 8439 3344 8440 3340 8439 3330 8461
3360 8480
TIME...MOT...LOC 1801Z 324DEG 17KT 3355 8464
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 12, 2:31 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT Sat Jun 12 2021
GAZ053-054-056-121900-
Fayette GA-Coweta GA-Spalding GA-
231 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
COWETA AND WESTERN SPALDING COUNTIES UNTIL 300 PM EDT...
At 231 PM EDT...a strong thunderstorm was near Peachtree City, or 7
miles west of Fayetteville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fayetteville, Peachtree City, Tyrone, Senoia, Brooks, Turin,
Haralson, Woolsey, Starrs Mill, Digbey, Lake Horton and Vaughn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3348 8453 3330 8436 3321 8442 3321 8445
3320 8446 3320 8450 3322 8451 3322 8462
3343 8465
TIME...MOT...LOC 1831Z 337DEG 14KT 3341 8457
WIND...40MPHSpecial weather statement, Jun 12, 2:55 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
255 PM EDT Sat Jun 12 2021
GAZ039-062-121930-
Wilkes GA-Warren GA-
255 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKES AND NORTHERN
WARREN COUNTIES UNTIL 330 PM EDT...
At 254 PM EDT...a strong thunderstorm was near Aonia, or 7 miles
southeast of Washington...moving south at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Aonia, Cadley, Rocky Creek Fire Dept. and Holliday Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8248 3366 8251 3365 8252 3364 8256
3365 8258 3363 8258 3364 8259 3363 8261
3363 8262 3362 8262 3361 8265 3347 8259
3347 8265 3369 8269 3373 8254
TIME...MOT...LOC 1854Z 341DEG 17KT 3366 8264
WIND...40MPHSpecial weather statement, Jun 12, 3:11 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Sat Jun 12 2021
GAZ019-030-121945-
Polk GA-Floyd GA-
311 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK AND SOUTHERN FLOYD
COUNTIES UNTIL 345 PM EDT...
At 308 PM EDT...a strong thunderstorm was near Lindale, or 8 miles
south of Rome...moving south at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Cedartown, Rockmart, Aragon, Seney, Fish Creek, Lindale and
Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3426 8531 3430 8522 3405 8502 3394 8512
3397 8526
TIME...MOT...LOC 1908Z 339DEG 14KT 3413 8519
WIND...40MPHLocal storm report, Jun 12, 3:43 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG 2 WSW LINDALE 34.18N 85.21W
06/12/2021 FLOYD GA PUBLIC
A BUISNESS IN SIX MILE REPORTED DAMAGE TO AND LOSS OF
POSTED SIGNS DUE TO WINDS.
&&
EVENT NUMBER FFC2100393
TVSpecial weather statement, Jun 12, 3:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Sat Jun 12 2021
GAZ027-122015-
Madison GA-
344 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 415 PM
EDT...
At 344 PM EDT...a strong thunderstorm was near Danielsville...moving
south at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danielsville, Comer and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3421 8309 3417 8310 3415 8306 3412 8305
3411 8303 3410 8304 3409 8302 3402 8310
3405 8313 3403 8317 3409 8327 3421 8324
3422 8308
TIME...MOT...LOC 1944Z 359DEG 14KT 3418 8316
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:33 PM EDT | Special Weather Statement | FFC | Fannin | 27 min |
| Jun 11, 9:59 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jun 11, 10:03 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jun 11, 10:28 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 11, 10:55 PM EDT | Special Weather Statement | FFC | Gilmer | 35 min |
| Jun 12, 12:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jun 12, 1:40 PM EDT | Special Weather Statement | FFC | Douglas | 35 min |
| Jun 12, 2:01 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 12, 2:31 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jun 12, 2:55 PM EDT | Special Weather Statement | FFC | McDuffie | 35 min |
| Jun 12, 3:11 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Jun 12, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 40 min |
| Jun 12, 3:49 PM EDT | Special Weather Statement | FFC | Harris | 26 min |
| Jun 12, 3:51 PM EDT | Special Weather Statement | FFC | Jefferson | 24 min |
| Jun 12, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 38 min |
| Jun 12, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren | 49 min |
| Jun 12, 3:58 PM EDT | Special Weather Statement | FFC | Pulaski | 32 min |
| Jun 12, 3:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 31 min |
| Jun 12, 4:05 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | FFC | Johnson | 33 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Jun 12, 4:23 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 12, 4:25 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 35 min |
| Jun 12, 4:31 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jun 12, 4:35 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Jun 12, 4:40 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 12, 4:42 PM EDT | Special Weather Statement | FFC | Oglethorpe | 33 min |
| Jun 12, 4:45 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| Jun 12, 4:50 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jun 12, 4:56 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 34 min |
| Jun 12, 4:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jun 12, 5:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jun 12, 5:15 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 12, 5:16 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jun 12, 5:18 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jun 12, 5:28 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jun 12, 5:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 12, 5:33 PM EDT | Special Weather Statement | FFC | Wheeler | 27 min |
| Jun 12, 5:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Jun 12, 5:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 38 min |
| Jun 12, 6:01 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jun 12, 6:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jun 12, 6:06 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Jun 12, 6:11 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jun 12, 6:23 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 22 min |
| Jun 12, 6:24 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 36 min |
| Jun 12, 6:28 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jun 12, 6:35 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jun 12, 6:42 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jun 12, 6:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jun 12, 7:03 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.